Discussions By Condition: Skin conditions

help skin issue

Posted In: Skin conditions 2 Replies
  • Posted By: shampaynes
  • November 8, 2006
  • 10:38 PM

Hi, I'm trying to figure out what is wrong with my skin. On my forearm i had a circular breakout and it is darker than my regular skin color. I figure it was a ringworm but it continues to spread. I have a huge breakout on the inner and back part of my thighs. And smaller breakouts on my calve, wrist and butt. Also a few breakouts below my belly button. I have been using ketoconaloze cream and it seems to heal one spot but increase at some other part. It is mainly circular spots that looks like dry skin but it leaves a darker skin color. Please help

Reply Flag this Discussion

2 Replies:

  • are you on adderall by any chance? my skin does the same thing. just started about 3 months ago. the adderall is the only thing new for me. i had a skin bx. (nothin')just a nonspecific inflammatory reaction. the only other thing i can think of is possibly vit. deficiency. i dropped weight and have lost my appetite. i went and had labs drawn for everything including ana and sed for lupus, my labs were perfect. weird huh. i look like a lepor. i feel ya...i promise.:mad:
    Anonymous 42,789 Replies
    • November 9, 2006
    • 04:07 AM
    • 0
    Flag this Response
  • no i;m not on adderall or any type of medications but thanks for trying to help
    shampaynes 1 Replies
    • November 9, 2006
    • 08:09 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?